Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Green stool since starting mononessa BC. Cause of concern?

Hi, I am a 22 y/o white female, 5 7 and 130 lbs with no major problems in my history. I started on Mononessa BC 3 weeks ago and have been noticing green stool ever since. I do not eat enough leafy greens for this to be the cause and I do not regularly take any supplements or vitamins . The stool is not loose or watery and I am experiencing no other digestive problems. In fact, I feel like my bowel habits have improved. Is the color cause for concern?
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The change in color of stool to green is not a worrisome finding. This can happen due to a partially digested food and a mild gut infection. This will improve on its own in next few days.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor